Doctor insights on:
Does Wheat Cause Constipation
Fiber?: White rice and farina(the white bread of hot cereals) have no fiber to speak of. Brown rice has a bit more. Whole wheat cereal, e.g. Wheaten a, whole oats, e.g. Oatmeal, oat bran have more fiber. Can't have a decent stool without adequate fiber. In general, aim for 25-35gm/day. Lots of good sources of fiber, r.G. Beans, fruit/veg, whole grains. Lots of good info online. ...Read more
Can 100% whole wheat cereal cause diarreah a few days after food poisining ? I was constipated i ate that now I have diarreah
Why is it when i eat bread anything with wheat in it i swell up and get constipated feel tiered all the time feeling unhappy and more?
Whole wheat cereal after 4 days of food poisining , is it okay to eat i'm constipated so yea :) thank you !
I am on miralax (polyethylene glycol) & dolcolax. I usually eat wheat and whole grains but i had some animal crackers that might have been white. I am scared i will get constipated. Is it possible or will i be fine?.
You should be fine: Daily recommended dose of fiber is 25-30 gms and you can't get it by just eating foods. Add a fiber supplement to your diet such as metamucil or konsyl and take it on a regular basis. Small amount of animal crackers should not affect your bowel habbits. ...Read moreSee 1 more doctor answer
Food poisining sunday night felt better some what constipated , ate fiber (whole wheat cereal yesterday) now I have diarreah why ?
Inflammation: Food poisoning or gastroenteritis is a nonspecific term. Diarrhea is very common in gastroenteritis. It is usually due to the inflammation in your bowels. I recommend staying hydrated - drink lots of fluid. While the vast majority of gastroenteritis have a benign course, seek medical assistance if the symptoms do no improve within 48 hours or if the symptoms are unbearable at any time. ...Read more
I'm taking verapamil and am constipated. Miralax (polyethylene glycol) & costco optifiber (wheat dextrin) don't seem to work. What fiber supplement would you recommend?
Change meds: I believe that constipation is a common side effect of medications. When simple methods to manage these complications fail, altermative treatments should be sought. I would not recommend stronger laxatives as they may alter your colonic function, unless, of course, you have no alternative. ...Read more
Have morning nausea belch8ing. Ate broccoli/rice yesterday and mini wheat cereal last night cause had constipation. Due to have colonospony soon.
AMm nausea .bleching: Could be from reflux (GERD), constipation, or ovarian pathology as well. Consider OTC ranitidine for reflux and see if helps. For constipation try high fiber 1 cup oats, brown rice (not white) , barley, lentils a day and avocados, strawberries, kale, sweet potatoes. and plenty of fluid 2-3 liters of water/ gatorade/ juices a day ( only 1/2 of it water so as not to dilute sodium. , ...Read more
- Talk to a doctor live online for free
- Wheat causes constipation
- Wheat cerelac causes constipation
- Can wheat gluten cause constipation?
- Ask a doctor a question free online
- Does wheat bread cause gas?
- Does lucozade cause constipation?
- Does folate cause constipation?
- Does ketamine cause constipation?
- Talk to a gastroenterologist online